Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 113, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 15, 2007, 8:37 PM CDT for Lake County, Indiana. It was in force for 40 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2007, 8:37 PM CDT (01:37 UTC)
- Expired
- Aug 15, 2007, 9:17 PM CDT
- In force
- 40 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
County Lake County, IN
The radar
The Chicago radar (KLOT), 58 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 8:44 PM CDT | TSTM WND DMG | Schererville, IN | 4 INCH DIAMETER TREES DOWN...NUMEROUS FENCES DOWN...SATELLITE DISH BENT BACKWARDS |
| Aug 15, 8:45 PM CDT | HAIL 0.75 | Highland, IN | PENNY SIZE HAIL IN HIGHLAND. |
| Aug 15, 8:50 PM CDT | TSTM WND DMG | Griffith, IN | LARGE LIMBS DOWN AND MULTIPLE TREES UP ROOTED. |
| Aug 15, 8:50 PM CDT | TSTM WND GST 69 | Gary, IN | MEASURED AT GARY ASOS |
| Aug 15, 8:50 PM CDT | HAIL 0.75 | Griffith, IN | PENNY SIZE HAIL IN GRIFFITH. |
| Aug 15, 8:50 PM CDT | HAIL 0.88 | Griffith, IN | PEA TO NICKEL SIZED HAIL AT INTERSECTION OF MAIN AND CLINE AVENUES |
| Aug 15, 9:00 PM CDT | TSTM WND DMG | Crown Point, IN | 6 INCH DIAMETER TREE LIMBS DOWN WITH BROAD RANGING POWER OUTAGES. |
| Aug 15, 9:00 PM CDT | HAIL 0.75 | Crown Point, IN | THREE QUARTER INCH HAIL IN CROWN POINT |
| Aug 15, 9:00 PM CDT | HAIL 1 | Hobart, IN | QARTER SIZE HAIL IN HOBART |
| Aug 15, 9:03 PM CDT | HAIL 0.75 | Merrillville, IN | AT US 30 AND BROADWAY |
| Aug 15, 9:05 PM CDT | HAIL 0.88 | Merrillville, IN | NICKEL SIZED HAIL IN MARRILLVILLE |
| Aug 15, 9:05 PM CDT | HAIL 1 | Hobart, IN | QUARTER SIZE HAIL IN HOBART. |
| Aug 15, 9:05 PM CDT | HAIL 1.75 | Hobart, IN | 61 STREET 3 MILES EAST OF I-65 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4066 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLOT 160137
SVRLOT
INC089-160230-
/O.NEW.KLOT.SV.W.0113.070816T0137Z-070816T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
837 PM CDT WED AUG 15 2007
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAKE COUNTY IN NORTHWEST INDIANA...
* UNTIL 930 PM CDT...
* AT 835 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM LOCATED NEAR HAMMOND...AND MOVING SOUTHEAST AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS 60 TO 70 MPH...WHICH CAN KNOCK DOWN LIMBS AND POWER LINES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRIFFITH...HIGHLAND...AND DYER BY 845 PM...
SCHERERVILLE BY 850 PM...
ST. JOHN BY 855 PM...
MERRILLVILLE BY 900 PM...
CROWN POINT BY 905 PM...
MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4164 8743 4167 8753 4157 8753 4119 8752
4119 8738 4125 8724 4161 8725
$$
HALBACH3 follow-up statements
000
WWUS53 KLOT 160151
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
850 PM CDT WED AUG 15 2007
INC089-160230-
/O.CON.KLOT.SV.W.0113.000000T0000Z-070816T0230Z/
LAKE IN-
850 PM CDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR LAKE COUNTY...
AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GRIFFITH...MOVING SOUTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MERRILLVILLE BY 900 PM CDT...
CROWN POINT BY 905 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4164 8743 4167 8753 4157 8753 4119 8752
4119 8738 4125 8724 4161 8725
$$
HALBACH000
WWUS53 KLOT 160204
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
904 PM CDT WED AUG 15 2007
INC089-160230-
/O.CON.KLOT.SV.W.0113.000000T0000Z-070816T0230Z/
LAKE IN-
904 PM CDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR LAKE COUNTY...
AT 901 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HOBART TO MERRILLVILLE TO CROWN POINT...
OR ALONG A LINE EXTENDING FROM WHEELER TO LAKES OF THE FOUR SEASONS
TO CROWN POINT...MOVING SOUTHEAST AT 35 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4161 8735 4147 8748 4138 8739 4135 8725
4159 8725
$$
HALBACH000
WWUS53 KLOT 160217
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
917 PM CDT WED AUG 15 2007
INC089-160227-
/O.CAN.KLOT.SV.W.0113.000000T0000Z-070816T0230Z/
LAKE IN-
917 PM CDT WED AUG 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAKE COUNTY IS
CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAVE EXITED THE COUNTY.
LAT...LON 4161 8735 4147 8748 4138 8739 4135 8725
4159 8725
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 7:00 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 15, 7:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 700 PM CDT WED AUG 15 2007 .DISCUSSION... 330 PM CDT SHORT TERM CONVECTIVE TRENDS MAIN FOCUS THIS AFTERNOON. GOES VAPOR LOOP AND PROFILER PLOTS CONTINUE TO DEPICT MID LVL S/WV MOVG EAST ACROSS EASTERN IA MID AFTN. WEAK SFC LOW ACROSS SE IA A REFLECTION OF THIS FEATURE...WITH WARM FRONT EXTENDING SE INTO KSPI AND KLWV. IMPRESSIVE THERMAL CONTRAST ACROSS THIS BOUNDARY...WITH TEMPS IN EXCESS OF 100 DEG F SOUTH OF THE WARM FRONT WHILE EXTENSIVE CLOUDINESS HAS HELPED KEEP TEMPS FROM MID 70S AT IL/WI BORDER TO UPPER 80S FAR SOUTHERN CWA. 18Z SOUNDING FROM ILX SHOWS SIGNIFICANT LLVL INVERSION AROUND 950 HPA...FURTHER SUPPORTING FCST SOUNDINGS WHICH SUGGEST IT MAY BE DIFFICULT TO DEVELOP ANYTHING OTHER THAN ELEVATED CONVECTIVE UPDRAFTS THIS AFTERNOON...THOUGH IMPRESSIVE POSITIVE AREA ABOVE THAT LEVEL IF SOMETHING SHOULD BE ABLE TO GO. SPC RUC MESOANALYSIS INDICATES MUCAPE AXIS 2500-4000 J/KG FROM SE IA ACROSS SOUTHERN CWA. EXPECT HIGHEST CHANCE INTO EARLY EVENING TO BE ALONG IL/WI BORDER WHERE CURRENT WEAK ELEVATED CONVECTION CONTINUES AHEAD OF IA S/WV...AND ACROSS SOUTHERN COUNTIES OF CWA WHERE DESTABILIZATION WILL BE GREATEST. SUBSIDENCE IN WAKE OF IA S/WV INDICATED IN VIS SAT PICS WITH CLRG OF LLVL STRATUS...WHICH SUGGESTS DECREASING PRECIP POTENTIAL OVRNGT. GFS HANDLING REAL WORLD TRENDS THE BEST THIS AFTN...AND WILL FOLLOW ITS GUIDANCE IN SHORT TERM. THUS EXPECT WEAK SFC WAVE TO PASS EAST ACROSS AREA THIS EVENING...WITH FRONT DRIFTING BACK SOUTH OVRNGT. NEXT IMPULSE MOVG OUT OF NRN RCKYS APPROACHES THURSDAY...BUT WITH FRONT FARTHER SOUTH WILL LIMIT POPS TO AREAS MAINLY SOUTH OF IL/KANKAKEE RIVER VALLEYS. UPPER PATTERN BEGINS TO AMPLIFY BY FRI...WITH UPPER TROF MOVG OFF TO THE EAST AND RIDGE BUILDING SHARPER OVER PLAINS. SFC HIGH PRESSURE BUILDS SOUTHEAST FROM CANADA THROUGH THE WESTERN GREAT LAKES THROUGH FRIDAY NIGHT...WITH COOL/DRY ENE FLOW BRINGING LOWER TEMPS/HUMIDITIES FOR THE END OF THE WEEK. HAVE GENERALLY GONE TOWARD COOLER MET GUIDANCE NUMBERS ESPECIALY WITH RESPECT TO HIGH TEMPS ON FRI. MEDIUM RANGE GUIDANCE IN DECENT AGREEMENT IN BRINGING S/WV THROUGH FLATTENING UPPER RIDGE SATURDAY...DVLPG LEE TROUGH AND LOW PRESSURE ACROSS NRN HIGH PLAINS. THIS RESULTS IN STRENGTHENING LLVL WAA ACROSS THE PLAINS AND INTO MS RVR VLY SAT/SUNDAY...WITH WARM FRONT NOW RETURNING NORTHWARD ACROSS FCST AREA WITH ATTENDANT PRECIP CHANCES. CONTINUED COOLER TEMPS IN 70S/LOW 80S WITH LLVL EASTERLY FLOW ALONG/NORTH OF WARM FRONT...UNTIL IT LIFTS NORTH LATE SUNDAY NIGHT. EXTENDED PERIOD APPEARS WARMER...THOUGH APPEARS SOME SIGNIFICANT DIFFERENCES ARISE BETWEEN NCEP ENSEMBLES AND OPERATIONAL GFS RUNS. ENSEMBLE GUIDANCE...AND HPC/S SFC AND FRONTAL GUIDANCE SUGGESTS UPPER RIDGE BUILDING ACROSS CENTRAL CONUS...WITH WARM FRONT LIFTING NORTH OF IL/IND AND KEEPING KLOT CWA IN WARM SECTOR MON-WED. 12Z GFS APPEARS TO BE AN OUTLIER IN FLATTENING UPPER RIDGE AND DRAGGING COLD FRONT THROUGH BY WED. FOR NOW HAVE TRENDED TOWARD ENSEMBLE/HPC GUIDANCE WITH TEMPS A LITTLE WARMER THAN MEX GUIDANCE...AND ENDING PCPN CHANCES AS FRONT LIFTS NORTH MON NGT THRU WED. RATZER && .AVIATION DISCUSSION REGARDING 00Z TAFS... 700 PM CDT LIGHT RAIN SHOWERS WILL BE COMING TO AN END ACROSS THE TAF REGION BY 2Z AS THE BEST LOW LEVEL FORCING MOVES EASTWARD. AN ISOLATED THUNDERSTORM MAY BE POSSIBLE ALONG THE BACK FLANK OF THE RAIN...BUT AM NOT EXPECTING ANYTHING WIDESPREAD. WINDS HAVE BEEN CHAOTIC AT ORD/MDW THROUGH THE AFTERNOON WITH SOME ONE HOUR SHIFTS FROM 020 DEGREES TO 150 DEGREES. THE MAIN SYNOPTIC FLOW SHOULD BE MORE SO OUT OF THE SOUTHEAST...SO HAVE GONE WITH THIS AS THE STARTING POSITION. AS THE SFC LOW CURRENTLY JUST WEST OF PEORIA MOVES EASTWARD TONIGHT...A SECONDARY COLD FRONT WILL DROP DOWN THROUGH WISCONSIN AND BRING THE WINDS OUT OF THE WEST-NORTHWEST. AS A RIDGE AXIS BUILDS IN...WINDS WILL CONTINUE TO VEER TOWARD THE NORTH. CLOUD COVER WILL LIKELY LINGER THROUGHOUT MOST OF THE TAF PERIOD...WITH SOME POSSIBLE CLEARING TOWARD THU AFTERNOON. THIS...COMBINED WITH WINDS ABOVE 5KTS SHOULD KEEP DOWN ANY FOG CHANCES. SOME OF THE FORECAST VERTICAL PROFILES ARE SHOWING CLOUD BASES DEVEOPING BELOW 3KFT TOMORROW MORNING...BUT AT THIS POINT THINK THAT THE LOWER LEVEL DEW POINT DEPRESSIONS MAY BE A LITTLE LARGER THAN THE MODELS ARE HINTING AT...SO HAVE TRENDED WITH MORE FAVORABLE CONDITIONS ATTM. VFR CONDITIONS CAN BE EXPECTED THROUGHOUT THE TAF PERIOD...WITH THE POSSIBILITY OF SOME BRIEF MVFR CONDITIONS ASSOCIATED WITH THE ISOLATED STORMS TONIGHT AND THE CU FIELD THAT DEVELOPS TOMORROW. HALBACH && .MARINE DISCUSSION... 230 PM CDT NOT MANY CHANGES TO THE GOING MARINE FORECAST WITH THE MAIN FOCUS BEING A COLD FRONTAL PASSAGE FROM TONIGHT INTO EARLY THURSDAY. THIS FRONT CURRENTLY EXTENDS FROM NORTH CENTRAL MINNESOTA INTO EASTERN NEBRASKA. CURRENT INDICATIONS ARE FOR A WIND SHIFT TO THE NORTHWEST IN THE 09Z-12Z TIME FRAME ACROSS THE NORTHERN HALF OF THE LAKE. THE SOUTHERN HALF OF LAKE MICHIGAN WILL LIKELY MAINTAIN AN EASTERLY WIND THROUGH MUCH OF THE EVENING BEFORE WINDS BACK TO THE NORTH IN RESPONSE TO A SFC LOW TRACKING SOUTH OF THE LAKE ACROSS EAST CENTRAL ILLINOIS. NORTH WINDS OF 15 TO 20 KNOTS ARE EXPECTED TOMORROW WITH SOME SLIGHTLY HIGHER GUSTS POSSIBLE DURING THE AFTERNOON. IT STILL APPEARS SMALL CRAFT ADVISORIES WILL BE NEEDED FOR THE THURS AFT/EVENING GIVEN THESE WIND SPEEDS AND A FAVORABLE FETCH. WIND SPEEDS WILL DIMINISH LATE FRIDAY AS A 30.3 INCH SFC HIGH BUILDS INTO THE WESTERN GREAT LAKES. MARSILI && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
Hazardous weather outlook, Aug 15, 4:30 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 430 PM CDT WED AUG 15 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 162130- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 430 PM CDT WED AUG 15 2007 /300 PM EDT WED AUG 15 2007/ THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THE EARLY EVENING HOURS ACROSS NEARLY ALL EXCEPT THE ILLINOIS WISCONSIN BORDER AREAS OF THE OUTLOOK AREA. THE GREATEST THREAT OF SEVERE WEATHER APPEARS TO BE SOUTH OF INTERSTATE 80...WHERE VERY WARM MOIST AIR WILL CONTRIBUTE TO GREATER INSTABILITY. DESPITE THE POTENTIALLY UNSTABLE CONDITIONS...THERE IS SOME QUESTION AS TO WHETHER STORMS WILL DEVELOP ACROSS THE AREA...AS INITIATION MAY BE INHIBITED BY WARMER AIR JUST ABOVE THE GROUND. STORMS THAT DO FORM MAY RAPIDLY BECOME SEVERE HOWEVER...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS. HEAVY DOWNPOURS MAY ALSO LEAD TO LOCALIZED FLOODING...AS THE GROUND REMAINS WET FROM RECENT RAINFALL. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA THURSDAY...MAINLY SOUTH OF INTERSTATE 80. THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-162130- WINTHROP HARBOR TO WILMETTE HARBOR IL- WILMETTE HARBOR TO NORTHERLY ISLAND IL- NORTHERLY ISLAND TO CALUMET HARBOR IL- CALUMET HARBOR IL TO GARY IN-GARY INDIANA TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- LAKE MICHIGAN, WINTHROP HARBOR IL EASTWARD TO THE MID- POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM OFFSHORE- 430 PM CDT WED AUG 15 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHERN LAKE MICHIGAN TONIGHT...MAINLY DURING THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY THIS EVENING ALONG THE ILLINOIS AND INDIANA SHORES OF FAR SOUTHERN LAKE MICHIGAN...MAINLY SOUTH OF CHICAGO. LARGE HAIL...WIND GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP THURSDAY AFTERNOON AND THURSDAY NIGHT ESPECIALLY ALONG THE INDIANA SHORE...AS WINDS BECOME NORTHERLY AND INCREASE TO 15 TO 20 KNOTS. THIS WILL RESULT IN WAVES IN EXCESS OF 4 FEET...WHICH MAY BE HAZARDOUS TO SMALL CRAFT. THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA SATURDAY THROUGH MONDAY. && .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RATZER
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:53 PM CDT | Severe Thunderstorm Warning | LOT | Porter | 52 min |
| Aug 15, 9:15 PM CDT | Tornado Warning | LOT | Porter | 30 min |
| Aug 15, 9:28 PM CDT | Flash Flood Warning | LOT | Lake, Porter | 6 hr |
| Aug 15, 9:30 PM CDT | Severe Thunderstorm Warning | LOT | Jasper | 15 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.